d-cube decompositions of K-n/K-m

Adams, P, Bryant, DE, ElZanati, SI and VandenEynden, C (1997) d-cube decompositions of K-n/K-m. Graphs And Combinatorics, 13 1: 1-7. doi:10.1007/BF01202232

Author Adams, P
Bryant, DE
ElZanati, SI
VandenEynden, C
Title d-cube decompositions of K-n/K-m
Journal name Graphs And Combinatorics   Check publisher's open access policy
ISSN 0911-0119
Publication date 1997-01-01
Year available 1997
Sub-type Article (original research)
DOI 10.1007/BF01202232
Open Access Status
Volume 13
Issue 1
Start page 1
End page 7
Total pages 7
Place of publication NEW YORK
Language eng
Abstract Necessary conditions on n, m and d are given for the existence of an edge-disjoint decomposition of K-n\K-m into copies of the graph of a d-dimensional cube. Sufficiency is shown when d = 3 and, in some cases, when d = 2(t). We settle the problem of embedding 3-cube decompositions of K-m into 3-cube decompositions of K-n; where n greater than or equal to m.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:41:26 EST